MAUDE Adverse Event Report: ZIMMER CAS IASSIST V2 POD; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS IASSIST V2 POD; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: singapore.Visual and physical evaluation of the returned product was completed as part of the complaint investigation and confirmed that the inner package was deformed, likely from heat.Additionally, the inner package was still sealed, only the outer box was opened.Device history record (dhr) was reviewed for deviations and/or anomalies with no deviations/anomalies identified.Based on the information provided, the root cause for the reported is most likely related to the manufacturing process.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that, upon unsealing the i-assist pods box, the inner plastic container was out of shape.It looks like it has melted.This set of pods was not used.The box was completely sealed and kept in a cool environment before it was opened up.No further information available.

Brand Name
IASSIST V2 POD
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
kristen lashley
56 e. bell dr.
warsaw, IN 46582
9016334069
MDR Report Key19533138
Report Number0009617840-2024-00012
Device Sequence Number7483612
Product Code OLO
UDI-Device Identifier00887868519017
UDI-Public(01)00887868519017(17)260811(10)MP0001298
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K213033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2026
Device Model NumberN/A
Device Catalogue Number20-8011-501-00
Device Lot NumberMP0001298
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown